Have had two other types of antibiotics which didn't clear bronchitis. Also into day three of a five day course of prednisone. The doc told me to take the doxycycline after day three of prednisone if it still hadn't cleared. I took one doxycycline at 4pm ... it is now 8pm and i am experiencing some palpitations... the last couple of hours ... not severe but a bit scary... I'm thinking is from the doxy... is this anything to worry about. ..i have high blood pressure and am on a beta blocker for that and to regulate my heartbeat as i developed an irregular beat due to an adverse side effect from meds years ago. I am going on holiday for a week in the morning. ..should i continue with the doxy... I'm feeling a bit better re cough after only one tablet so i think it may finally clear the broncitis. Any feedback much appreciated
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2013 • 1 answer
Last Tuesday I was told I had bronchitis and given an injection of prednisone at the doctor's office
Posted 23 Feb 2014 • 2 answers
Posted 1 Feb 2017 • 0 answers
Posted 27 Sep 2017 • 2 answers
Posted 13 days ago • 0 answers